# SDR 95FDEA01166

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 7075T6
- Condition: Corroded
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST ID NR0579, FOUND CORROSION ON REAR SPAR LOWER CHORD L/W STA 250.   REPAIRED LOWER REAR SPAR CHORD IAW FEDEX EA 7-5710-25573 AT WS 224.5.
